Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 250393, 18 pages
http://dx.doi.org/10.5402/2012/250393
Research Article

Bayesian Estimation for Burr Distribution Type III Based on Trimmed Samples

1Department of Mathematical Statistics, Institute of Statistical Studies and Research, Cairo University, 5 Dr. Ahmed Zewail Street, Dokki, Giza 12613, Egypt
2Faculty of Science, King Abdulaziz University, 21589 Jeddah, Saudi Arabia

Received 27 June 2012; Accepted 2 September 2012

Academic Editors: S.-W. Chyuan, S. W. Gong, D. Kuhl, G. Kyriacou, X. Wen, and K.-V. Yuen

Copyright © 2012 A. M. Abd-Elfattah and A. H. Alharbey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. M. Abd-Elfattah and A. H. Alharbey, “Bayesian Estimation for Burr Distribution Type III Based on Trimmed Samples,” ISRN Applied Mathematics, vol. 2012, Article ID 250393, 18 pages, 2012. https://doi.org/10.5402/2012/250393.